# SDR AALA201708109008

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 9,553 hours, 2,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR WILL NOT ARM. MAINTENANCE CLEARED DEBRIS FROM DOOR THRESHOLD ARMED L1 DOOR SEVERAL TIMES PER AMM 52-10-00. ACCOMPLISHED ESCAPE SLIDE RENDER SAFE CHECK LIST FOR 10151-2.
